dc.contributor.authorChee, Yeow Meng
dc.contributor.authorLing, San
dc.identifier.citationChee, Y. M., & Ling, S. (1993). Projective Covering Designs. Bulletin of the London Mathematical Society, 25(3), 231-239.en_US
dc.description.abstractA (2, k, v) covering design is a pair (X, F) such that X is a v-element set and F is a family of k-element subsets, called blocks, of X with the property that every pair of distinct elements of X is contained in at least one block. Let C(2, k, v) denote the minimum number of blocks in a (2, k, v) covering design. We construct in this paper a class of (2, k, v) covering designs using number theoretic means, and determine completely the functions C(2,6,6n · 28) for all n ≥ 0, and C(2,6,6n · 28 − 5) for all n ≥ 1. Our covering designs have interesting combinatorial properties.en_US
dc.relation.ispartofseriesBulletin of the London Mathematical Societyen_US
dc.rights© 1993 London Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Bulletin of the London Mathematical Society, London Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI: http://dx.doi.org/10.1112/blms/25.3.231 ].en_US
dc.subjectDRNTU::Engineering::Computer science and engineering::Mathematics of computing
dc.titleProjective covering designsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record